MathSciNet Relay Station
MathSciNet bibliographic data
MR1276341 46L05
Rørdam, Mikael A short proof of Elliott's theorem: ${\scr O}_2\otimes{\scr O}_2\cong{\scr O}_2$. C. R. Math. Rep. Acad. Sci. Canada 16 (1994), no. 1, 31–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement